Rectangular Plates with Elastic Edge Supports

by Suresh T. Gulati, Sr. Res. Sci-Mech.; Tech. Staffs Div., Corning Glass Works, Corning, NY 14830,
Walter M. Buehl, Appl. Mathematician; Manufacturing and Engrg. Div., Corning Glass Works, Corning, NY 14830,

Serial Information: Journal of the Engineering Mechanics Division, 1970, Vol. 96, Issue 4, Pg. 521-528

Document Type: Journal Paper


The present note is concerned with the flexure of rectangular plates whose edges are elastically supported. It presents two series solutions considered to have satisfactory convergence characteristics.

Subject Headings: Plates | Elastic analysis | Convergence (mathematics)

Services: Buy this book/Buy this article


Return to search